# SDR ASOA2016051114876

- Difficulty date: May 11, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 34,267 hours, 31,780 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LOWER SHIN DENTED AT APPROXIMATELY WS 76.00, 13" T/E OF FLAP.  REPAIRED LT INBD FLAP IAW EO EC/TC EO 60057-0483.
